Profile Picture
  • All
  • Search
  • Web
  • Images
  • Videos
    • Shorts
  • Maps
  • More
    • News
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Nature's Flashlight Grade 4
Eniglish Book
Science 3 Week 4 Q4
Nst Types of Energy
Grade 5 Term 4
Technology Grade
8 Part 1
Nature
of Science Review for 4 Grade
Energy and Sound
Grade 4 Notes
Nature's
Enterprises Inc
Grade 4
Textbooks NS Tech
State of Matter Worksheet
Natural Science Grade 4
Change of State
Jessica Moore Reflections of Light Movie
Grade 4
Worksheets Science
Grade 4
NS
Quarter 4
Types of Soil Video
Reflections of Light 1988
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Nature's Flashlight Grade 4
    Eniglish Book
    Science 3 Week 4 Q4
    Nst Types of Energy
    Grade 5 Term 4
    Technology Grade
    8 Part 1
    Nature
    of Science Review for 4 Grade
    Energy and Sound
    Grade 4 Notes
    Nature's
    Enterprises Inc
    Grade 4
    Textbooks NS Tech
    State of Matter Worksheet
    Natural Science Grade 4
    Change of State
    Jessica Moore Reflections of Light Movie
    Grade 4
    Worksheets Science
    Grade 4
    NS
    Quarter 4
    Types of Soil Video
    Reflections of Light 1988
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
  • Privacy
  • Terms